# SDR 2007UALA03225

- Difficulty date: August 16, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N832UA
- Make and model: Airbus A319-131
- Aircraft serial: 1321
- Aircraft time: 24,703 hours, 9,555 cycles
- Engine: Iae V2522A5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Module
- Part number: C24736000CTD
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED NOSE WHEEL STEERING.   NOSE GEAR STEERING SERVO CONTROL MODULE FAILURE.   REPLACED NLG STEERING SERVO CONTROL MODULE.
